MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a sign of gas leakage after the tracheal tube was inserted to patient for mechanical ventilation.The tracheal tube had to be removed and replaced with a new one to maintain ventilatory support.Examination of the removed tracheal tube found gas leakage from the junction between the balloon and tube body.Leakage of tracheal tube balloon may lead to insufficient ventilatory support and increase risk of aspiration for patient.Replacement of tracheal tube is a risk as difficult intubation may encounter.There was patient involvement and there was no patient harm.
 
Additional Manufacturer Narrative
Device evaluation: no product was returned for evaluation.One photo with no known lot number was sent for assessment.The image received depicts an intubation tube, the photo centers on the cuff¿s seal.The complaint description mentions a gas leakage on the seal between the cuff and tube body.No clear indication of a leakage can be identified on the image.No assessment can be made due to the low resolution and lack of detail on the photo.Leaking cannot be confirmed as no sample was returned for evaluation and no defect can be identified on the images sent.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25067899
Report Number3012307300-2026-04509
Device Sequence Number10695341
Product Code BTR
UDI-Device Identifier55019315022324
UDI-Public(01)55019315022324
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown